National Changhua University of Education Institutional Repository : Item 987654321/8903
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24748683      在线人数 : 46
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Auxiliary Problem Method for Mixed Variational-Like Inequalities
作者: L. C. Zeng;L. J. Lin;J. C. Yao
贡献者: 數學系
关键词: Variational-like inequalities;Generalized monotonicity;Pseudomonotonicity;Auxiliary problem method;Convergence criteria
日期: 2006-02
上传时间: 2011-05-10T06:48:27Z
出版者: the Mathematical Society of the Republic of China
摘要: This paper deals with the convergence of the algorithm built on
the auxiliary problem principle for solving a class of pseudomonotone type
mixed variational-like inequalities. The convergence criteria of this method are
presented under a joint pseudo-Dunn property or a joint strong pseudomonotonicity
assumption on the operators involved in the mixed variational-like
inequality problem. Moreover a posteriori error estimation for approximate
solutions is also given.
關聯: Taiwanese Journal of Mathematics, 10(2):515-529
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210031.pdf87KbAdobe PDF696检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈